# SDR CVGA20240705001

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5310
- Aircraft time: 15,076 hours, 10,761 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0672B
- Condition: Unreliable
- Location: Mlg
- Part time: 13,718 hours, 9,842 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS PUT DOWN ON FINAL, WE HAD LEFT MAIN UNSAFE INDICATIONS. LIGHT FLICKERED OFF/ON IN CONJUNCTION WITH RED UNSAFE LIGHT. EMERGENCY CHECKLIST WAS USED AND GEAR BOTTLE BLOWN. LANDING UNEVENTFUL. REMOVED AND REPLACED LH MAIN GEAR ACTUATOR WITH NEW PART PN OFF: 9912537-3, SN OFF: 0672B, PN ON: 9912537-5, SN ON: 2299, BLEAD ACTUATOR GOOD FOR DEATAILS SEE J.E. WORK ORDER AOG-99576.
